# SDR L1GA20000313

- Difficulty date: October 16, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 79,948 hours, 73,267 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096230AC
- Part serial: 000534
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE HORZ STAB ACTUATOR JACKSCREW FOUND NICKS AND SCRATCHES IN THE GROOVES.  REMOVED AND REPLACED JACKSCREW.
